Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

K-Theory of Commutative Regular Rings

Andy R. Magid
Proceedings of the American Mathematical Society
Vol. 39, No. 3 (Aug., 1973), pp. 489-492
DOI: 10.2307/2039580
Stable URL: http://www.jstor.org/stable/2039580
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
K-Theory of Commutative Regular Rings
Preview not available

Abstract

Pierce's representation of a commutative regular ring as a sheaf of fields is used to compute the K-theory of the ring: K1 is units (Robert's Theorem) and K2 is generated by symbols.

Page Thumbnails

  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492